# SDR TRAX200600642

- Difficulty date: August 20, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10071
- Aircraft time: 9,904 hours, 6,619 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE N1 VIBE AT 1.6-1.7 DURING CLIMB. 1.8 AT TOC. REDUCED POWER N1 VIB REDUCED TO 1.6.  MDC SHOWED 2.3 FOR 42.5 SECONDS AFTER ON GROUND. ENROUTE, A/C DIVERTED DUE TO MTC (EMERGENCY DECLARED).
